# SDR SWAA010070

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 15,768 hours, 13,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY PER MM.
